# SDR COMA0660561

- Difficulty date: September 30, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- Aircraft time: 20,945 hours, 19,641 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10019
- Part serial: 4972
- Condition: Faulty
- Location: Lt Te Flaps
- Part time: 8,780 hours, 7,453 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5008 - FLAPS FAIL CAUTION MESSAGE, FLAPS FAILED AT ZERO DEGREES.  REMOVED AND REPLACED LEFT INBOARD FLAP OUTBOARD ACTUATOR.
